# SDR C2XA09RI026

- Difficulty date: February 19, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 18,125 hours, 9,638 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M4504113A
- Part serial: SPE0114233
- Condition: Leaking
- Part time: 15,005 hours, 15,306 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2602 - EWR - FLIGHT CREW REPORTED STRONG FUEL SMELL ON T/O IN EWR AND XNA.  RIC MX REMOVED AND REPLACED APU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
